Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

Autoimmune reaction after anti-tetanus vaccination-description of four cases and review of the literature.

Abstract Source:

Immunol Res. 2016 Jul 19. Epub 2016 Jul 19. PMID: 27435706

Abstract Author(s):

N Ruhrman-Shahar, J Torres-Ruiz, P Rotman-Pikielny, Y Levy

Article Affiliation:

N Ruhrman-Shahar

Abstract:

Autoimmune reaction after vaccination is sporadically reported in the medical literature. Vaccinations are generally safe and have an important role in eradicating endemic diseases worldwide. Nevertheless, the question arises as to whether there is a possibility of post-vaccination autoimmune phenomena. The anti-tetanus vaccine is being used since 1924, and it is part of the recommended immunization schedules for children. There are few reports of autoimmune diseases, such as rheumatoid arthritis and anti-phospholipid syndrome after anti-tetanus vaccination. Herein, we describe four cases, of which we believe, show a clear temporal relation between anti-tetanus vaccination and the appearance of dermatomyositis, systemic lupus erythematosus, type 1 diabetes mellitus and anti-phospholipid syndrome. We also suggest some of the pathogenic mechanisms that promote a pathogenic autoimmune response.

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.